Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 486458, 18 pages
http://dx.doi.org/10.1155/2012/486458
Research Article

New Traveling Wave Solutions by the Extended Generalized Riccati Equation Mapping Method of the -Dimensional Evolution Equation

School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Penang, Malaysia

Received 19 September 2012; Accepted 14 October 2012

Academic Editor: Mohamed A. Abdou

Copyright © 2012 Hasibun Naher and Farah Aini Abdullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Murat Koparan, Melike Kaplan, Ahmet Bekir, and Ozkan Guner, “A novel generalized Kudryashov method for exact solutions of nonlinear evolution equations,” vol. 1798, pp. 020082, . View at Publisher · View at Google Scholar
  • Yongan Xie, and Hualiang Fu, “Peaked and Smooth Solitons for K* (4,1) Equation,” Journal of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Wafaa M. Taha, M. S. M. Noorani, and I. Hashim, “New Exact Solutions of Ion-Acoustic Wave Equations by ()-Expansion Method,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • M. A. Abdelkawy, A. H. Bhrawy, and M. M. Tharwat, “Integrable system modelling shallow water waves: Kaup-Boussinesq shallow water system,” Indian Journal Of Physics, vol. 87, no. 7, pp. 665–671, 2013. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “New approach of (Gʹ∕G)-expansion method and new approach of generalized (Gʹ∕G)-expansion method for nonlinear evolution equation,” AIP Advances, vol. 3, no. 3, pp. 032116, 2013. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Md. Nur Alam, and M. Ali Akbar, “The new approach of the generalized (G′/G)-expansion method for nonlinear evolution equations,” Ain Shams Engineering Journal, 2014. View at Publisher · View at Google Scholar
  • Yun-Mei Zhao, “New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using the Multiple Simplest Equation Method,” Journal of Applied Mathematics, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “New approach of (G'/G)-expansion method for RLW equation,” Research Journal of Applied Sciences, Engineering and Technology, vol. 7, no. 23, pp. 4864–4871, 2014. View at Publisher · View at Google Scholar
  • Sirendaoreji, “Unified Riccati equation expansion method and its application to two new classes of Benjamin–Bona–Mahony equations,” Nonlinear Dynamics, 2017. View at Publisher · View at Google Scholar